MathSciNet Relay Station
MathSciNet bibliographic data
MR627697 (82j:60071) 60G40
Hill, T. P.; Kertz, Robert P. Additive comparisons of stop rule and supremum expectations of uniformly bounded independent random variables. Proc. Amer. Math. Soc. 83 (1981), no. 3, 582–585.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement